# SDR USAA2014090500011

- Difficulty date: September 4, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 11,185 hours, 3,921 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: D2721007000051
- Condition: Stiff
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING TAXI FLIGHT CONTROL RUDDER CHECK, RT RUDDER STUCK 3/4 FULL TRAVEL TO RT.  ACCOMPLISHED TSM 27-20-00-810-801-A & JOB CARD 26T21027007.  CAPTAIN & FIRST OFFICER PEDAL STIFFNESS & FLIGHT CONTROL SYS CHECKED OK.
